# SDR DXTA2022090669520

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 14,152 hours, 10,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN ENTRY DOOR WHEN OPENING FALLS OPEN WITH LITTLE TO NO RESISTANCE.//CORRECTIVE ACTION// ADJUSTED COUNTER BALANCE OF THE MAIN DOOR IAW 560XLS MM 52-10-03
